# SDR SWIA202157313

- Difficulty date: February 3, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Nut
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR FLUTTER DAMPER ROD END NUTS ARE CORRODED.   (C-CHECK RO 4/2/2021)    REMOVED CORRODED HARDWARE AND REPLACED WITH NEW SERVICABLE HARDWARE IAW CRJ200 AMM 27-34-01-000/400-801
